Translator Disclaimer
1 April 2020 Minimal modularity lifting for nonregular symplectic representations
Frank Calegari, David Geraghty
Duke Math. J. 169(5): 801-896 (1 April 2020). DOI: 10.1215/00127094-2019-0044

Abstract

We prove a minimal modularity lifting theorem for Galois representations (conjecturally) associated to Siegel modular forms of genus 2 which are holomorphic limits of discrete series at infinity.

Citation

Download Citation

Frank Calegari. David Geraghty. "Minimal modularity lifting for nonregular symplectic representations." Duke Math. J. 169 (5) 801 - 896, 1 April 2020. https://doi.org/10.1215/00127094-2019-0044

Information

Received: 22 March 2017; Revised: 8 May 2019; Published: 1 April 2020
First available in Project Euclid: 18 February 2020

zbMATH: 07198467
MathSciNet: MR4079417
Digital Object Identifier: 10.1215/00127094-2019-0044

Subjects:
Primary: 11F80
Secondary: 11F33, 11F46

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
96 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 5 • 1 April 2020
Back to Top